# SDR SWIA202164311

- Difficulty date: December 23, 2021
- Submitted: February 16, 2022
- Operation: Air carrier
- Aircraft: N929SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7703
- Aircraft time: 45,649 hours, 38,796 cycles
- System (JASC): 5751 · Ailerons
- Part: None
- Condition: Gouged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* THE RH INBD FLAP INBD HINGE ARM ASSEMBLY IS GOUGED BY THE ATTACHMENT POINT. (MARKED)    (C CHECK RO 02-12-2022)   REPAIRED RH INBD FLAP INBD HINGE ARM ASSEMBLY BY THE ATTACHMENT POINT REF REO 601R-57-54-344 REV -- 2022-01-12 AND CRJ-200-SRM 51-12-00. COMPLIED WITH 51-900-1003-SKY AND SEE CONTINUATION CARD FOR DETAILS
